Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Strassen's theorem for vector measures


Author: R. M. Shortt
Journal: Proc. Amer. Math. Soc. 122 (1994), 811-820
MSC: Primary 28A35; Secondary 28B05, 46G10, 60B10
MathSciNet review: 1232144
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A type of Strassen's Theorem for measures taking values in the positive cone of a Banach lattice is proved. An application is given to metrics for convergence of vector measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A35, 28B05, 46G10, 60B10

Retrieve articles in all journals with MSC: 28A35, 28B05, 46G10, 60B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1232144-6
Article copyright: © Copyright 1994 American Mathematical Society